Alert archive / North Dakota / Tornado Warnings in 2010
Tornado Warning 17, NWS Grand Forks, ND
NWS Grand Forks, ND issued this tornado warning at Jun 17, 2010, 3:48 PM CDT for Grand Forks County, Traill County, North Dakota. It was in force for 42 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2010, 3:48 PM CDT (20:48 UTC)
- Expired
- Jun 17, 2010, 4:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
Counties Grand Forks County, ND, Traill County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 33 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 4:05 PM CDT | TORNADO 4 | 3 Ssw Holmes, ND | THIS TORNADO CONTINUED FROM TRAILL COUNTY INTO GRAND FORKS COUNTY AND TRACKED FOR AN ADDITIONAL 8 MILES TO AROUND 10W OF THOMPSOM BY 418 PM CDT. TOTAL TRACK LENGTH WAS ROUGHLY 17 MILES. ONE WELL CONSTRUCTED HOUSE NEAR HOLMES WAS COMPLETELY SWEPT FROM ITS FOUND |
| Jun 17, 4:05 PM CDT | TORNADO | 6 W Reynolds, ND | TORNADO WAS MOVING NORTH. |
| Jun 17, 4:05 PM CDT | TORNADO | Holmes, ND | MULTIPLE VORTEX TORNADO |
| Jun 17, 4:15 PM CDT | TSTM WND GST 90 | 10 S Emerado, ND | NUMEROUS LARGE TREES BLOWN DOWN OR SNAPPED IN FARMSTEADS BY THUNDERSTORM FORWARD FLANK DOWNDRAFT WINDS. |
| Jun 17, 4:25 PM CDT | TSTM WND DMG | 3 S Emerado, ND | NUMEROUS TREES BLOWN DOWN IN SHELTER BELTS. |
| Jun 17, 4:31 PM CDT | TORNADO 2 | 3 Ese Emerado, ND | TORNADO TRACKED NORTHWARD INTERMITTENTLY FOR ABOUT 7 MILES TO NEAR 1E MECKINOCK BY 442 PM CDT. A POLE BARN AND SEVERAL FARM OUTBUILDINGS WERE DESTROYED. LARGE TREES WERE SNAPPED OR UPROOTED. DEBRIS WAS THROWN NEAR EMERADO AND JUST EAST OF THE GRAND FORKS AIR F |
| Jun 17, 4:35 PM CDT | TORNADO | Emerado, ND | DEBRIS DAMAGE AT EMERADO TRAILER PARK. FUNNEL LIFTED OFF THE GROUND AS IT CROSSED NORTHWARD OVER HIGHWAY 2. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 12:21 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.8 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -252 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -314 m²/s²
- 0-3 km storm-relative helicity
- -223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
434
WFUS53 KFGF 172048
TORFGF
NDC035-097-172130-
/O.NEW.KFGF.TO.W.0017.100617T2048Z-100617T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
348 PM CDT THU JUN 17 2010
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL GRAND FORKS COUNTY IN NORTHEAST NORTH DAKOTA...
NORTHWESTERN TRAILL COUNTY IN SOUTHEAST NORTH DAKOTA...
* UNTIL 430 PM CDT
* AT 347 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE STORM WAS
LOCATED 5 MILES EAST OF HATTON...OR 24 MILES SOUTHWEST OF GRAND
FORKS...MOVING TO THE NORTH AT 40 MPH.
* THE TORNADIC STORM WILL BE NEAR...
HOLMES AROUND 355 PM CDT.
EMERADO AND ARVILLA AROUND 415 PM CDT.
GRAND FORKS AFB AROUND 420 PM CDT.
MEKINOCK AROUND 425 PM CDT.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE TORNADIC STORM
INCLUDE MANVEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.
&&
LAT...LON 4808 9712 4761 9720 4759 9748 4767 9748
4768 9750 4809 9754
TIME...MOT...LOC 2049Z 179DEG 36KT 4764 9735
$$
G23 follow-up statements
897
WWUS53 KFGF 172055
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
355 PM CDT THU JUN 17 2010
NDC035-097-172130-
/O.CON.KFGF.TO.W.0017.000000T0000Z-100617T2130Z/
GRAND FORKS ND-TRAILL ND-
355 PM CDT THU JUN 17 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL GRAND FORKS COUNTY
IN NORTHEAST NORTH DAKOTA...AND NORTHWESTERN TRAILL COUNTY IN
SOUTHEAST NORTH DAKOTA UNTIL 430 PM CDT...
AT 352 PM CDT...STORM SPOTTERS OBSERVED AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED A TORNADO. THE DANGEROUS STORM WAS LOCATED 4
MILES SOUTHWEST OF HOLMES...OR 21 MILES SOUTHWEST OF GRAND FORKS...
MOVING TO THE NORTH AT 40 MPH.
A TORNADO WAS CONFIRMED ON THE GROUND AT 352 PM BY A SPOTTER 5 MILES
NORTHEAST OF MAYVILLE.
THE TORNADIC STORM WILL BE NEAR...
EMERADO AND ARVILLA AROUND 415 PM CDT.
GRAND FORKS AFB AROUND 420 PM CDT.
MEKINOCK AROUND 425 PM CDT.
MANVEL...GILBY AND HONEYFORD AROUND 430 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.
&&
LAT...LON 4808 9712 4765 9720 4762 9747 4767 9748
4768 9750 4809 9754
TIME...MOT...LOC 2055Z 179DEG 36KT 4770 9735
$$
G2128 WWUS53 KFGF 172104 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 404 PM CDT THU JUN 17 2010 NDC097-172113- /O.CAN.KFGF.TO.W.0017.000000T0000Z-100617T2130Z/ TRAILL ND- 404 PM CDT THU JUN 17 2010 ...THE TORNADO WARNING FOR NORTHWESTERN TRAILL COUNTY IN SOUTHEAST NORTH DAKOTA IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4808 9712 4768 9720 4768 9750 4809 9754 TIME...MOT...LOC 2103Z 179DEG 36KT 4778 9735 $$ NDC035-172130- /O.CON.KFGF.TO.W.0017.000000T0000Z-100617T2130Z/ GRAND FORKS ND- 404 PM CDT THU JUN 17 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL GRAND FORKS COUNTY IN NORTHEAST NORTH DAKOTA UNTIL 430 PM CDT... AT 401 PM CDT...STORM SPOTTERS OBSERVED AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A TORNADO. THE DANGEROUS STORM WAS LOCATED 4 MILES NORTHWEST OF HOLMES...OR 17 MILES SOUTHWEST OF GRAND FORKS... MOVING TO THE NORTH AT 40 MPH. A BIG TORNADO HAS BEEN SIGHTED WITH THIS STORM. THE TORNADIC STORM WILL BE NEAR... EMERADO AND ARVILLA AROUND 415 PM CDT. GRAND FORKS AFB AROUND 420 PM CDT. MEKINOCK AROUND 425 PM CDT. MANVEL...GILBY AND HONEYFORD AROUND 430 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES FOR A STURDY BUILDING. && LAT...LON 4808 9712 4768 9720 4768 9750 4809 9754 TIME...MOT...LOC 2103Z 179DEG 36KT 4778 9735 $$ G2
236 WWUS53 KFGF 172116 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 416 PM CDT THU JUN 17 2010 NDC035-172130- /O.CON.KFGF.TO.W.0017.000000T0000Z-100617T2130Z/ GRAND FORKS ND- 416 PM CDT THU JUN 17 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL GRAND FORKS COUNTY IN NORTHEAST NORTH DAKOTA UNTIL 430 PM CDT... AT 415 PM CDT...STORM SPOTTERS OBSERVED AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A TORNADO. THE DANGEROUS STORM WAS LOCATED NEAR EMERADO...OR 13 MILES WEST OF GRAND FORKS...MOVING TO THE NORTH AT 40 MPH. A TORNADO HAS BEEN CONFIRMED WITH THIS STORM. THE TORNADIC STORM WILL BE NEAR... MEKINOCK AND HONEYFORD AROUND 425 PM CDT. MANVEL AND GILBY AROUND 430 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES FOR A STURDY BUILDING. && LAT...LON 4808 9712 4775 9719 4776 9750 4809 9754 TIME...MOT...LOC 2116Z 179DEG 36KT 4791 9735 $$ G2
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this tornado warning went out at Jun 17, 2:06 PM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jun 17, 2:06 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 206 PM CDT THU JUN 17 2010 .DISCUSSION...ABBREVIATED DISCUSSION DUE TO ONGOING/POTENTIAL SEVERE WEATHER EVENT. WARM FRONTAL BOUNDARY/PREFRONTAL TROUGH FROM WESTERN ND SURFACE LOW AND SEVERAL OTHER BOUNDARIES WILL BE THE FOCUS FOR CONTINUED SEVERE WEATHER THREAT INTO THIS EVENING. AIRMASS BECOMING INCREASINGLY UNSTABLE WITH SURFACE HEATING AND MID 60 DEWPOINTS IN WARM SECTOR. DRIER AIR WILL SPREAD ACROSS THE REGION LATER TONIGHT IN THE WAKE OF WARM FRONT LIFTING NORTH AND EXITING PREFRONTAL TROUGH TO OUR EAST. THIS SHOULD ALLOW MINIMUMS TO DROP INTO THE 50S. SURFACE LOW PRESSURE WILL LIFT NORTH AND THEN EAST ACROSS SOUTHERN CANADIAN PROVINCES ON FRIDAY. WIND WILL AGAIN BE MAIN ISSUE AND SOME SORT OF HEADLINE WILL LIKELY BE NECESSARY. WILL ALSO SEE SOME WRAP AROUND SHRA AS LOW SHIFTS EAST. WILL SPREAD POPS A LITTLE FARTHER SOUTH BASED ON LAYER RH TRENDS. FAVORED COLD ADVECTION AND CLOUD COVER POTENTIAL WILL MAKE FOR COOLER TEMPERATURES ALL BUT FAR SOUTH. WITH SLOWER TRACK OF SURFACE LOW WILL LINGER POPS ACROSS THE NORTHERN FA THROUGH THE NIGHT. CONFIDENCE LOW BUT WILL MAINTAIN LOW POPS INTO THE WEEKEND IN ZONAL MID LEVEL FLOW AND PASSAGE OF WEAK WAVES. LONG RANGE...MONDAY THROUGH WEDNESDAY. MAIN ISSUE THROUGH PERIOD WILL BE TIMING OF NORTHERN STREAM WAVE. MODELS ALL SHOWING TIMING ISSUES WITH WAVE SO HAVE MAINTAINED EXTENDED LOW POP PERIOD. BASED ON THERMAL PROFILES TEMPERATURES WILL RANGE AT OR ABOVE AVERAGE. && .AVIATION...PRIMARILY LOOKING AT VFR CIGS WITH PATCHY MVFR CIGS/VSBY IN STRONGER STORMS PRETTY MUCH ANYWHERE ACROSS THE AREA AS SEVERAL BOUNDARIES PUSH THROUGH. && .HYDROLOGY...SPOTTY FLASH FLOODING THIS MORNING MAY LEAD TO SOME LOCALIZED RIVER RISES. WILL BE MONITORING FOR ADDITIONAL FLOOD THREAT WITH ANY NEW CONVECTIVE DEVELOPMENT. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...TORNADO WATCH IN EFFECT UNTIL 9PM CDT. MN...TORNADO WATCH IN EFFECT UNTIL 9PM CDT. && VOELKER
Hazardous weather outlook, Jun 17, 6:53 AM CDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 653 AM CDT THU JUN 17 2010 MNZ001>005-007-008-013>015-022-023-027>031-040-NDZ006>008-014>016- 024-026>030-038-039-049-052>054-181200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL- PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-SOUTH CLEARWATER- WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL- GRANT-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY- EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM- SARGENT-RICHLAND-WESTERN WALSH COUNTY- 653 AM CDT THU JUN 17 2010 ...SEVERE THUNDERSTORMS ARE EXPECTED TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TODAY RIGHT OF A LINE FROM NEAR HAVANA NORTH DAKOTA TO VALLEY CITY TO NEAR RED LAKE FALLS MINNESOTA TO LAPORT MINNESOTA. SURROUNDING THE MODERATE RISK...A SLIGHT RISK OF SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE REST OF NORTHEAST NORTH DAKOTA AND NORTHWEST AND WEST CENTRAL MINNESOTA. EXPECT LARGE HAIL...DAMAGING WINDS AND TORNADOES. WHILE SEVERE WEATHER MAY OCCUR ANYTIME TODAY AND THIS EVENING...THE BEST CHANCE FOR SEVERE WEATHER WILL OCCUR BETWEEN 2 PM CDT AND 10 PM CDT. ALSO LOCALLY HEAVY RAIN CAN A BE EXPECTED. ALSO STRONG SOUTH WINDS ARE EXPECTED TODAY. A HIGH WIND WATCH IS IN EFFECT FROM 1 PM THURSDAY UNTIL 1 AM FRIDAY. SOUTH WINDS OF 25 TO 35 MPH IS FORECAST WITH GUSTS TO 45 TO 50 MPH POSSIBLE. SOUTH WINDS WILL SHIFT TO THE SOUTHWEST AFTER A COLD FRONT WILL MOVE THROUGH THE AREA. THE STRONG WINDS WILL LIKELY CREATE WAVES FROM 2 TO 6 FEET ON ON DEVILS LAKE AND STUMP LAKE THURSDAY AND THURSDAY NIGHT. FOR ROADS NEAR THE LAKE...EXPECT WATER AND DEBRIS TO WASH ONTO ROADWAYS. AN UPPER LEVEL LOW PRESSURE SYSTEM OVER WYOMING WILL MOVE INTO SOUTHERN MANITOBA BY FRIDAY MORNING. THE LOW PRESSURE SYSTEM WILL INTENSIFY AND MOIST UNSTABLE AIR WILL MOVE INTO THE NORTHERN PLAINS AND DESTABILIZE THE ATMOSPHERE. A COLD FRONT OVER EASTERN MONTANA WILL SWEEP ACROSS THE RED RIVER VALLEY THIS AFTERNOON AND EVENING AND PRODUCE THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDY CONDITIONS ARE EXPECTED FOR FRIDAY. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 TO 50 MPH WILL BE POSSIBLE FOR FRIDAY. WINDS SHOULD BE STRONGEST FROM 8 AM CDT TO 9 PM CDT. WIND ADVISORIES MAY BE NEEDED FRIDAY. THE STRONG WINDS WILL LIKELY CREATE WAVES FROM 2 TO 6 FEET ON ON DEVILS LAKE AND STUMP LAKE THURSDAY AND THURSDAY NIGHT. FOR ROADS NEAR THE LAKE...EXPECT WATER AND DEBRIS TO WASH ONTO ROADWAYS. STRONG LOW PRESSURE OVER SOUTHERN MANITOBA WILL PRODUCE THE GUSTY WINDS FOR FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. MNZ006-009-016-017-024-032-181200- LAKE OF THE WOODS-NORTH BELTRAMI-NORTH CLEARWATER-SOUTH BELTRAMI- HUBBARD-WADENA- 653 AM CDT THU JUN 17 2010 ...SEVERE THUNDERSTORMS ARE EXPECTED TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TODAY RIGHT OF A LINE FROM NEAR HAVANA NORTH DAKOTA TO VALLEY CITY TO NEAR RED LAKE FALLS MINNESOTA TO LAPORT MINNESOTA. SURROUNDING THE MODERATE RISK...A SLIGHT RISK OF SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE REST OF NORTHEAST NORTH DAKOTA AND NORTHWEST AND WEST CENTRAL MINNESOTA. EXPECT LARGE HAIL...DAMAGING WINDS AND TORNADOES. WHILE SEVERE WEATHER MAY OCCUR ANYTIME TODAY AND THIS EVENING...THE BEST CHANCE FOR SEVERE WEATHER WILL OCCUR BETWEEN 2 PM CDT AND 10 PM CDT. ALSO LOCALLY HEAVY RAIN CAN A BE EXPECTED. AN UPPER LEVEL LOW PRESSURE SYSTEM OVER WYOMING WILL MOVE INTO SOUTHERN MANITOBA BY FRIDAY MORNING. THE LOW PRESSURE SYSTEM WILL INTENSIFY AND MOIST UNSTABLE AIR WILL MOVE INTO THE NORTHERN PLAINS AND DESTABILIZE THE ATMOSPHERE. A COLD FRONT OVER EASTERN MONTANA WILL SWEEP ACROSS THE RED RIVER VALLEY THIS AFTERNOON AND EVENING AND PRODUCE THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. HOPPES
In the hours before
Local storm report, Jun 17, 1:48 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
148 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL PINEWOOD 47.60N 95.13W
06/17/2010 E0.75 INCH BELTRAMI MN TRAINED SPOTTER
&&
BBRAMERLocal storm report, Jun 17, 1:54 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
154 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM HAIL 3 ENE SHEYENNE 47.84N 99.06W
06/17/2010 E1.00 INCH EDDY ND TRAINED SPOTTER
&&
BBRAMERLocal storm report, Jun 17, 1:55 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
155 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM HAIL 3 NE BEMIDJI 47.51N 94.83W
06/17/2010 E1.00 INCH BELTRAMI MN TRAINED SPOTTER
&&
BBRAMERLocal storm report, Jun 17, 1:58 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
158 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM HAIL 3 W FORT TOTTEN 47.98N 99.06W
06/17/2010 E1.00 INCH BENSON ND TRAINED SPOTTER
&&
BBRAMERLocal storm report, Jun 17, 3:44 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
344 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TORNADO 3 NNE FINLEY 47.55N 97.81W
06/17/2010 STEELE ND NWS EMPLOYEE
RELAYED BY OFF DUTY DODGE CITY NWS METEOROLOGIST CHASING
STORM.
&&
BBRAMERLocal storm report, Jun 17, 3:45 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
345 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM TORNADO 8 NNE FINLEY 47.62N 97.77W
06/17/2010 STEELE ND NWS EMPLOYEE
RELAYED BY OFF DUTY DODGE CITY NWS METEORLOGIST CHASING
STORM.
&&
BBRAMERThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:17 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Griggs, Steele | 58 min |
| Jun 17, 8:53 AM CDT | Severe Thunderstorm Warning | FGF | Cass | 67 min |
| Jun 17, 9:02 AM CDT | Flash Flood Warning | FGF | Eddy, Griggs, Nelson | 13 hr |
| Jun 17, 9:35 AM CDT | Flash Flood Warning | FGF | Cass | 12 hr |
| Jun 17, 12:55 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy | 50 min |
| Jun 17, 1:41 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Ramsey | 49 min |
| Jun 17, 3:36 PM CDT | Tornado Warning | FGF | Grand Forks, Nelson, Steele | 39 min |
| Jun 17, 3:43 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Ramsey | 47 min |
| Jun 17, 3:52 PM CDT | Tornado Warning | FGF | Barnes, Griggs | 53 min |
| Jun 17, 3:59 PM CDT | Tornado Warning | FGF | Grand Forks, Nelson, Walsh | 46 min |
| Jun 17, 4:03 PM CDT | Tornado Warning | FGF | Eddy, Griggs, Nelson | 42 min |
| Jun 17, 4:09 PM CDT | Tornado Warning | FGF | Barnes, Griggs, Steele | 51 min |
| Jun 17, 4:24 PM CDT | Tornado Warning | FGF | Benson, Eddy, Ramsey | 51 min |
| Jun 17, 4:27 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Ramsey | 48 min |
| Jun 17, 4:29 PM CDT | Tornado Warning | FGF | Grand Forks, Walsh | 46 min |
| Jun 17, 4:33 PM CDT | Tornado Warning | FGF | Benson, Eddy, Griggs, Nelson, Ramsey | 42 min |
| Jun 17, 4:35 PM CDT | Tornado Warning | FGF | Grand Forks, Griggs, Nelson, Steele, Traill | 40 min |
| Jun 17, 4:52 PM CDT | Tornado Warning | FGF | Benson, Cavalier, Ramsey, Towner | 53 min |
| Jun 17, 4:58 PM CDT | Tornado Warning | FGF | Grand Forks, Nelson, Ramsey, Walsh | 47 min |
| Jun 17, 5:01 PM CDT | Tornado Warning | FGF | Grand Forks, Walsh | 44 min |
| Jun 17, 5:15 PM CDT | Tornado Warning | FGF | Grand Forks, Traill | 30 min |
| Jun 17, 5:24 PM CDT | Tornado Warning | FGF | Walsh | 51 min |
| Jun 17, 5:28 PM CDT | Tornado Warning | FGF | Grand Forks, Walsh | 46 min |
| Jun 17, 5:36 PM CDT | Tornado Warning | FGF | Walsh | 24 min |
| Jun 17, 5:43 PM CDT | Tornado Warning | FGF | Grand Forks, Walsh | 47 min |
| Jun 17, 6:11 PM CDT | Tornado Warning | FGF | Pembina, Walsh | 31 min |
Nearby
Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.